# SDR AALA202109152174

- Difficulty date: September 14, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 60,953 hours, 32,287 cycles
- System (JASC): 2760 · Drag Control System
- Part: Computer
- Part number: B372BAM0515
- Part serial: 1686
- Condition: Failed
- Location: Spoilers
- Part time: 77,605 hours, 34,707 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING CLIMB THROUGH FL 360 ECAM FOR FLIGHT CONTROL GROUND SPOILER 1 AND 2 FAULT NO SPOILERS DEPLOYED DURING FLIGHT. REPLACED SPOILER ELEVATOR COMPUTER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER  27-94-34-400.
